MathSciNet Relay Station
MathSciNet bibliographic data
MR1855615 (2002g:14061) 14J60
Ballico, E.; Gasparim, E. Numerical invariants for bundles on blow-ups. Proc. Amer. Math. Soc. 130 (2002), no. 1, 23–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement